FUNCTIONAL DIFFERENTIAL EQUATIONS ISSN: 0793-1786

Journal “Functional Differential Equations” is destined for the publication of high quality mathematical papers in the area of functional differential equations. Emphasis are placed on important developments in abstract and applied functional differential equations involving boundary value problems, optimization and control theory, stability theory, oscillation and nonoscillation, variational problems, differential equations with impulses, integro-differential equations, difference and functional equations, theory of partial and ordinary differential equations. Journal “Functional Differential Equations” is only one in the world where the theory of these equations is the main area of the journal.

The refereeing is done by anonymous reviewers.  Only scientific quality of the papers were the criterion for publication.

The refereeing is done by anonymous reviewers.  Only scientific quality of the papers were the criterion for publication. Journal “Functional Differential Equations” is only one in the world where the theory of these equations is the main area of the journal.

The journal was established by Professor Michael Drakhlin  in Ariel University in 1993.

 

Editors-in-Chief  :

Prof. Alexander Domoshnitsky, Ariel University, Ariel, Israel, adom@ariel.ac.il

Dr. Elena Litsyn, Ben Gurion University of the Negev, Beer-Sheva, Israel, elitsyn@gmail.com


Journal Homepage Image

Vol 23, No 3-4 (2016)

Table of Contents

Articles

ON A MODEL OF MAINTAINING THE OPTIMAL TEMPERATURE IN GREENHOUSE PDF
I ASTASHOVA, A FILINOVSKIY, D.A LASHIN 97–108
Practical constructing the Cauchy function of integro-differential equation PDF
A Domoshnitsky, I Volinsky, A Polonsky, A Sitkin 109–117
A stable algorithm for matrx exponent calculation PDF
T Lazebnik, Sh Yanetz 119–140
On existence of solutions to higher-order singular nonlinear Emden–Fowler type equation with given numbe rof zeros on prescribed interval PDF
V Rogachev 141–151
Global behavior of solutions for periodic differential equations involving polynomial factors with applications to population dynamics PDF
P Srinivasy, S Padhi, S Zawka 153–174
Convergence estimates for neutral systems of functional differential equations involving the hale operator PDF
B Zubik-Kowal 175–192

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786